# SDR 96ZZZM784

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND A ONE INCH CRACK IN E/E COMPARTMENT, STATION 160, LONGERON 25L, AT ATTACH POINT.  REPAIRED PER SRM 53-02, PAGE 2A, FIGURE 2.
